Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Bubbling feeling in thigh on left leg - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1678 Questions
I keep getting a fluttering/ bubbling feeling in my thigh on my left leg any ideas?
Doctor :   Hi
Doctor :   I am
User :   I keep getting a fluttering bubbling feeling in the thigh of my left leg
Doctor :   How can I help you ?'
Doctor :   Ok.
Doctor :   Since how long have you been having this problem ?
Doctor :   And may I know your age please ?
User :   on and off for a few years. But it has been more frequent lately
User :   i'm 23
Doctor :   Ok.
Doctor :   Do you have any numbness or tingling sensation in your thigh ?
User :   No just the strange feeling i first spoke of i get this intermittantly
Doctor :   Any pain ?
User :   No pain
User :   I'm diagnosed with SVT if that helps?
Doctor :   And does it follow the course of your blood vessels ?
User :   i'm not sure sorry it feels like it runs down my leg
User :   Midway down the thigh
Doctor :   Do you have any other symptoms like
Palpitations - The sensation of your heart pounding in your chest
Dizziness, or light-headedness (near-faint), or fainting
Shortness of breath
Chest pain or tightness
User :   No
Doctor :   And were you ever diagnosed with any valvular problem like AR ?
User :   No i havent been
Doctor :   Ok, That is encouraging.
Doctor :   Usually in SVT, We most commonly come across Numbness but we see sometimes do come across these sort of symptoms.
Doctor :   As you see that the primary treatment has to be for SVT.
Doctor :   Have you been taking any medication for SVT ?
User :   ok so you think they may be related
User :   i'm getting svt surgery this week
Doctor :   Yes very much.
Doctor :   Have you been tried with valsalva manouvre and other techniques.
Doctor :   like carotid sinus massage ?
Doctor :   or is it cardioversion that you are undergooing ?
User :   yes with valsalvre. How does that relate to the funny feeling in my leg though/
Doctor :   It is helpful in SVT, And if you can slowly observe & see if there is any correlation , and after every manouvre if there is decrease in the funny feeling , it is for sure becuase of SVT.
Doctor :   Are you undergoing Radiofrequency ablation, it has revolutionized the treatment of tachycardia .
User :   ok thankyou
Doctor :   This can surely decrease all your symptoms.
User :   yes i am is it a safe treatment in you opinion?
Doctor :   Very safe and absolutely fine , you can go ahead.
User :   ok thankyou
Doctor :   I would like to advise you on this that: User :   On what sorry?
Doctor :   drinking a glass of ice cold water, and standing on one's head. Carotid sinus massage, carried out by firmly pressing the bulb at the top of one of the carotid arteries in the neck will be helpful in case of these peculiar feeling in your legs.
Doctor :   try this out before you go to teh surgery and see if there is any improvement and you can surely diagnose teh cause.
Doctor :   Thank you for consulting me.
User :   Ok. I get these feelings when i'm not in a SVT episode that is the thing i find strange
Doctor :   Take care, all the best fro your radiofrequency ablation.
Doctor :   Ok.
Doctor :   take care, bye for now.
Question is related to
Diseases and Conditions
Medical Procedures
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor